# SDR HNAA2013042600237

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,630 hours, 69,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 85320934109
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO BAY FLOOR SUPPORT ANGLE CORRODED.  LT SIDE ANGLE OUT OF LIMITS. REMOVED LT AND RT ANGLES.  BLENDED LIGHT CORROSION ON RT ANGLE, ALODINED AND PRIMED.  REINSTALLED IAW DWG NR 85330112.  INSTALLED NEW ANGLE ON LT SIDE IAW DWG 85330112.
